Document Detail


Erythema nodosum caused by omeprazole.
MedLine Citation:
PMID:  8804848     Owner:  NLM     Status:  MEDLINE    
Abstract/OtherAbstract:
We report a case of erythema nodosum caused by omeprazole. This side effect of omeprazole has not been previously reported. A 35-year-old white woman developed multiple tender erythematous nodules over the anterior aspect of her upper and lower extremities, fever, malaise, and edema. Her symptoms resolved with withdrawal of all preexisting medications and conservative treatment. Her symptoms flared soon after a rechallenge with omeprazole. A thorough history, physical examination, laboratory evaluation, and roentgenogram failed to reveal another cause for erythema nodosum. It is clear from the rechallenge that this patient's erythema nodosum was caused by omeprazole. We consider that omeprazole should be added to the list of medications known to cause erythema nodosum.
Authors:
R M Ricci; K C Deering
Related Documents :
14577088 - A case confirming the progressive stages of pyomyositis.
17511878 - Age and gender differences of psychogenic fever: a review of the japanese literature.
17952458 - Brucellosis of the lung: case report and review of the literature.
23515128 - Cervico-cephalic medial screw migration after intertrochanteric fracture fixation, ota/...
7971018 - Unilateral choanal atresia masquerading as chronic sinusitis.
15604878 - Lattice dystrophy-like localized amyloidosis of the cornea secondary to trichiasis.
Publication Detail:
Type:  Case Reports; Journal Article    
Journal Detail:
Title:  Cutis     Volume:  57     ISSN:  0011-4162     ISO Abbreviation:  Cutis     Publication Date:  1996 Jun 
Date Detail:
Created Date:  1996-12-04     Completed Date:  1996-12-04     Revised Date:  2013-09-12    
Medline Journal Info:
Nlm Unique ID:  0006440     Medline TA:  Cutis     Country:  UNITED STATES    
Other Details:
Languages:  eng     Pagination:  434     Citation Subset:  IM    
Affiliation:
Department of Dermatology, Wilford Hall Medical Center, Lackland Air Force Base, Texas 78236-5300, USA.
Export Citation:
APA/MLA Format     Download EndNote     Download BibTex
MeSH Terms
Descriptor/Qualifier:
Adult
Anti-Ulcer Agents / adverse effects*
Arm
Drug Eruptions / etiology*,  pathology
Edema / chemically induced
Erythema Nodosum / chemically induced*,  pathology
Female
Humans
Leg Dermatoses / chemically induced,  pathology
Medical History Taking
Omeprazole / adverse effects*
Physical Examination
Chemical
Reg. No./Substance:
0/Anti-Ulcer Agents; 73590-58-6/Omeprazole

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine


Previous Document:  Fixed drug eruption of the scrotum due to hydroxyzine hydrochloride (Atarax).
Next Document:  Radiation keratosis associated with exposure to a gold ring.